Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A local estimate for typically real functions

George Berry Leeman, Jr.

Vol. 52 (1974), No. 2, 481–484
Abstract

In this paper it is shown that for each typically real function f(z) = z + n=2anzn the local estimate nan (16)n(n2 1)(2 a2) holds, n = 2,3, . The constant (16)n(n2 1) is best possible.

Mathematical Subject Classification
Primary: 30A34
Milestones
Received: 29 June 1973
Published: 1 June 1974
Authors
George Berry Leeman, Jr.